Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Getting white stuff and red bumps on hands and feet. Feeling itchy. What is the problem?

Hi my name is Kristina and for the past few months i have been getting these little red bumps on my hands and feet with clear liquid stuff on the inside of it....and if i pop it clear liquid stuff comes out but it seems that it just fills back up with more liquid stuff until it just becomes red and itches really bad and it seems to get worse I thought it was maybe a bug bite but i just dont know
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for choosing HCM,
you are probably suffering from a condition called Pompolyx which is a type of eczema on hand , feet .
Avoid contact with detergents, chemicals and also avoid smoking and cheese eating.apply potent steroid like clobetasol propionate twice a day .take tab Lortadine 10 mg once a day.for 2weeks .if do not get response consult nearby dermatologist.
Answered: Tue, 17 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor